New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LC2406
New Member


Date Joined Nov 2006
Total Posts : 1
   Posted 11/18/2006 3:02 PM (GMT -7)   
I really don't know what disease or condition this would fall under, but hopefully someone can help me!! When I use the bathroom everything is normal until I stop, then It feels like I need to keep going and I can't and I get so frustrated! I had a Urinary Tract Infection about a month ago.. and this has been going on for about 2 weeks.... Can anyone help me?!

SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 11/18/2006 3:05 PM (GMT -7)   
Call your Dr.
SnowyLynne


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23413
   Posted 11/18/2006 5:29 PM (GMT -7)   
I agree that this needs to be brought to the attention of your doc or a urologist. If you're a male, it could be your prostate. If you're female, it could be from inflammation of the urethra. In either case, good luck!
@--->--Sherry--<---@
Uc(Left-sided) since 1992 - Colazal, 6MP, Hydrocortisone enemas, Biotin, Forvia
Secondary Raynauds Syndrome since 2004 -Meds - Norvasc...Fibromyalgia since 2006
Co-mod for Ulcerative Colitis.....Moderator for Allergies/Asthma
Help others such as yourself by donating to Healingwell, every penny counts!
 

 
 


younglady94
Regular Member


Date Joined Oct 2006
Total Posts : 178
   Posted 11/21/2006 11:58 AM (GMT -7)   
Welcome lc2406 I agree with Red_34. See and urologist and your primary doctor. Could be a number of things. UTI, Enlarged Prostate, Prostate cancer, If your currently taking any medications, they could be causing this issue as a side affect. Good Luck!
 
Mild/Moderate Asthma
Vasomotor Rhinitis
Chronic Sinusitis
 
 

RoWdY87
Regular Member


Date Joined Aug 2006
Total Posts : 44
   Posted 11/22/2006 3:07 AM (GMT -7)   
hi, i had the same problems a couple of years ago (about the same time allergies started), and it reoccured 1 weed ago, i was on anti histamine medication. i know what it feels like and its really annoying, but i just pull my jeans on and dont think about it and it gets fine. if your using antihistamine its maybe urine retention side effect;)

Post Edited (RoWdY87) : 11/22/2006 3:10:47 AM (GMT-7)


younglady94
Regular Member


Date Joined Oct 2006
Total Posts : 178
   Posted 11/23/2006 9:18 PM (GMT -7)   
cool Hello, I hope the urination situation has improved. Definetly could be a side affect from any type of medication your using. Good luck. Best Wishes.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 7:43 PM (GMT -7)
There are a total of 2,731,927 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151134 registered members. Please welcome our newest member, Purplewings49.
283 Guest(s), 11 Registered Member(s) are currently online.  Details
Helgramite, Tirzah, Michael In NY, jennydancingfish, Almost a 10, Girlie, Lynnwood, Hawaii3654, ks1905, Broncofan18, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer